Alert archive / Georgia / Tornado Warnings in 2023

Tornado Warning 18, NWS Jacksonville, FL

April 13, 2023Jeff Davis County, Georgia

NWS Jacksonville, FL issued this tornado warning at Apr 13, 2023, 3:42 PM EDT for Jeff Davis County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2023, 3:42 PM EDT (19:42 UTC)
Expired
Apr 13, 2023, 4:15 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Jeff Davis County, GA

The radar

The Moody AFB radar (KVAX), 97 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 4:09 PM EDTTSTM WND DMG6 S Hazlehurst, GACORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 S HAZLEHURST. DELAYED REPORT. TREES DOWN NEAR BRIDGEFORD CHURCH RD. TIME ESTIMATED FROM RADAR.
Apr 13, 4:09 PM EDTTSTM WND DMG6 S Hazlehurst, GADELAYED REPORT. TREE DOWN IN FIELD, TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 12:42 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

712 
WFUS52 KJAX 131942
TORJAX
GAC161-132015-
/O.NEW.KJAX.TO.W.0018.230413T1942Z-230413T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
342 PM EDT Thu Apr 13 2023

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  South central Jeff Davis County in southeastern Georgia...

* Until 415 PM EDT.
    
* At 342 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Snipesville, or 11 miles east of Broxton, moving
  northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  south central Jeff Davis County, including the following
  locations... Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3167 8266 3167 8276 3168 8276 3182 8272
      3183 8253
TIME...MOT...LOC 1942Z 207DEG 19KT 3169 8270 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KB
3 follow-up statements
556 
WWUS52 KJAX 131957
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
357 PM EDT Thu Apr 13 2023

GAC161-132015-
/O.CON.KJAX.TO.W.0018.000000T0000Z-230413T2015Z/
Jeff Davis GA-
357 PM EDT Thu Apr 13 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTH
CENTRAL JEFF DAVIS COUNTY...
    
At 357 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Snipesville, or 7 miles southwest of Hazlehurst,
moving northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Jeff Davis County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3171 8263 3174 8271 3182 8269 3183 8253
TIME...MOT...LOC 1957Z 207DEG 19KT 3176 8266 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KB
102 
WWUS52 KJAX 132007
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
407 PM EDT Thu Apr 13 2023

GAC161-132015-
/O.CON.KJAX.TO.W.0018.000000T0000Z-230413T2015Z/
Jeff Davis GA-
407 PM EDT Thu Apr 13 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR CENTRAL
JEFF DAVIS COUNTY...
    
At 407 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Hazlehurst, moving northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Jeff Davis County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3174 8261 3177 8270 3182 8269 3183 8253
TIME...MOT...LOC 2007Z 206DEG 19KT 3178 8263 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KB
640 
WWUS52 KJAX 132017
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
417 PM EDT Thu Apr 13 2023

GAC161-132027-
/O.EXP.KJAX.TO.W.0018.000000T0000Z-230413T2015Z/
Jeff Davis GA-
417 PM EDT Thu Apr 13 2023

...THE TORNADO WARNING FOR CENTRAL JEFF DAVIS COUNTY HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However small
hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.

LAT...LON 3174 8261 3177 8270 3182 8269 3183 8253
TIME...MOT...LOC 2017Z 207DEG 19KT 3181 8260 

$$

KB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 3:19 PM EDT, 23 minutes earlier.

Area forecast discussion, Apr 13, 3:19 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
319 PM EDT Thu Apr 13 2023

...SE GEORGIA UNDER A TORNADO WATCH AND PORTIONS OF NE FL UNDER A
SEVERE THUNDERSTORM WATCH THROUGH THIS EVENING...

.NEAR TERM...
Issued at 319 PM EDT Thu Apr 13 2023

Stacked low pressure over the southern MS river will continue to
trek north-northeastward as its warm front is draped across
southern GA and cold front approaches from the west. Areas east of
I-75 have had sufficient destabilization today in the wake of the
warm front due to boundary-layer heating and mixing.

SE GA - The warm front across SE GA will remain the focus of
thunderstorm intensification this afternoon into evening as storms
continue to move northward into the area. Storms could produce
damaging winds, a brief tornado, heavy downpours, lightning and
small hail. Stronger activity could linger into this evening as a
narrow vorticity stream will pivot northeastward away from the
upper low and move across SE GA potentially providing additional
lift.

NE FL - The Gulf coast sea breeze has already shifted eastward
across much of NE FL and is anticipated to collide with the
Atlantic sea breeze between 3-4 PM. The boundary collisions will
help to intensify storms. Best chance for strong to severe
thunderstorms will be mainly in the St Johns River Basin and near
the I-95 corridor. Weak shear and hodographs will limit the
tornadic potential with these storms. The main hazards will be
damaging winds from downbursts, heavy downpours, lightning and
hail.

Tonight - Convective activity will shift offshore this evening as
dry air spreads in from the west. The aforementioned cold front
will move eastward across the area later tonight and is expected
to be a mainly dry passage. A few showers could develop as the
boundary passes. Overnight lows will be in the low to mid 60s.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 319 PM EDT Thu Apr 13 2023

Surface high pressure ridge axis will reside north of the Altamaha
River Basin Friday with dry conditions and light onshore SE winds.
Veering winds aloft will allow for warm air advection and  this
coupled with mostly sunny skies and above normal temperatures in
the upper 70s over inland SE GA, around 80 over inland NE FL,
and in the low 80s over north central FL with mid 70s at the coast.
The combination of low level moisture, mostly clear skies and light
winds in the boundary layer will allow for widespread areas of
dense fog to develop late Friday night into early Saturday.

Weak upper level ridging is forecast for Saturday but will gradually be
pushed out of the region by Saturday night as a trough over the MS River
Valley moves east. Ahead of this trough, models depict a shortwave
that forms over the Gulf. Current forecast suggests much of the region
will remain dry through the day Saturday, with slight chances for
showers possible for the interior portions of the SE GA and Suwannee
Valley during the post midnight hours and pre-dawn hours Saturday
night as disturbance starts its approach toward the region.
Highs Saturday will be in the 80s and lows Saturday night will be in
the 60s.

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 319 PM EDT Thu Apr 13 2023

A frontal system is expected to move through southeast Georgia and
northeast Florida on Sunday, widespread precipitation is likely.
Scattered thunderstorms are also possible ahead of this frontal
passage. Temperatures will cool down Monday as high pressure
dominates through mid week. The next chance of rain will be
Thursday, south of Jacksonville. With dry air persisting,
temperatures will warm back into the 80s through Thursday.

&&

.AVIATION...
(18Z TAFS)
Issued at 145 PM EDT Thu Apr 13 2023

Sites have been generally alternating between VFR and MVFR over
the last 1-2 hours with diurnal cumulus. The first band of SHRA
and TSRA have cleared the sites with a second round located in the
VC of GNV as of now and extending northwestward into southwest GA
as destabilization is occurring. The area of SH and TS will move
northeastward over the next 3-4 hours with a temporary drop in
ceilings and strong wind gusts at times. Have included gusts up to
30kts for JAX/CRG/VQQ but higher gusts are possible given
evolution of convection over the next few hours.

Otherwise, low stratus appears likely towards dawn and into the
morning hours tonight, though IFR doesn't appear likely at this
time. Stratus is expected to clear by late morning.

&&

.MARINE...
Issued at 319 PM EDT Thu Apr 13 2023

Showers and thunderstorms will spread across the coastal waters
this afternoon into evening. An isolated storm may be strong to
severe producing strong winds, lightning, and heavy downpours.
Winds shift to south-southwesterly as high pressure briefly builds
into the area Friday into Saturday. A cold front will approach
from the northwest Sunday and press southeastward through the
waters Sunday night into Monday bringing another round of showers
and storms. High pressure will build from the west behind the
front Monday and settle across the waters by the middle of next
week.

Rip Currents: High risk of rip currents today decrease to moderate
tomorrow with flow shifting to offshore.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  80  58  84 /  30  20   0   0
SSI  66  80  62  81 /  40  30   0   0
JAX  64  84  58  86 /  20  30   0   0
SGJ  64  84  60  84 /  40  10   0   0
GNV  63  84  58  87 /  10  20   0   0
OCF  64  85  60  88 /  10  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT this evening for FLZ124-
     125-133-138.

GA...High Rip Current Risk until 11 PM EDT this evening for GAZ154-
     166.

AM...Small Craft Advisory until 8 PM EDT this evening for AMZ470-472-
     474.

&&

In the hours before

Special weather statement, Apr 13, 9:51 AM EDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
951 AM EDT Thu Apr 13 2023

GAZ166-131415-
Coastal Camden GA-
951 AM EDT Thu Apr 13 2023

...A gusty shower will impact portions of southeastern Camden County
through 1015 AM EDT...

At 951 AM EDT, Doppler radar was tracking a gusty shower capable of
producing a landspout near Fernandina Beach, moving northwest at 15
mph.

HAZARD...Landspouts and winds around 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
St. Marys, Kings Bay Base, High Point, Dungeness, Cumberland Island
and Harrietts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3079 8142 3069 8141 3070 8144 3069 8150
      3072 8149 3069 8151 3070 8154 3072 8150
      3072 8151 3071 8154 3072 8155 3071 8158
      3070 8158 3082 8163 3097 8160 3105 8142
      3102 8143 3103 8141 3097 8139
TIME...MOT...LOC 1351Z 154DEG 11KT 3071 8140

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HESS
Special weather statement, Apr 13, 2:29 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
229 PM EDT Thu Apr 13 2023

GAZ132-149-131915-
Atkinson GA-Coffee GA-
229 PM EDT Thu Apr 13 2023

...A strong thunderstorm will impact portions of central Coffee and
north central Atkinson Counties through 315 PM EDT...

At 228 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Pearson, moving north at 30
mph.

HAZARD...Funnel Clouds and winds around 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Douglas, Broxton and West Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3133 8289 3136 8299 3167 8297 3167 8268
TIME...MOT...LOC 1828Z 197DEG 25KT 3136 8291

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KB
Special weather statement, Apr 13, 2:46 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
246 PM EDT Thu Apr 13 2023

FLZ132-137-232-237-131930-
Eastern Clay FL-Western Clay FL-Eastern Putnam FL-Western Putnam FL-
246 PM EDT Thu Apr 13 2023

...A strong thunderstorm will impact portions of north central Putnam
and eastern Clay Counties through 330 PM EDT...

At 246 PM EDT, Doppler radar was tracking a strong thunderstorm near
George's Lake, or 12 miles southwest of Green Cove Springs, moving
northeast at 30 mph.

HAZARD...Winds around 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Green Cove Springs, Fleming Island, George's Lake and Penney Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Florida.

&&

LAT...LON 2970 8186 2992 8188 3014 8169 3011 8168
      3005 8169 3003 8169 3001 8168 2998 8163
      2992 8160 2990 8161 2984 8158
TIME...MOT...LOC 1846Z 213DEG 26KT 2985 8181

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KB
Special weather statement, Apr 13, 3:14 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
314 PM EDT Thu Apr 13 2023

GAZ132-133-132000-
Coffee GA-Jeff Davis GA-
314 PM EDT Thu Apr 13 2023

...A strong thunderstorm will impact portions of central Coffee and
western Jeff Davis Counties through 400 PM EDT...

At 314 PM EDT, Doppler radar was tracking a strong thunderstorm
producing a landspout near West Green, or near Broxton, moving north
at 25 mph.

HAZARD...Funnel clouds, winds around 40 mph, and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Hazlehurst, Broxton, Pridgen, West Green, Snipesville and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.

&&

LAT...LON 3153 8276 3156 8290 3178 8296 3178 8292
      3179 8290 3178 8289 3178 8287 3182 8284
      3181 8282 3184 8278 3185 8279 3186 8276
      3190 8270 3192 8265 3193 8262 3194 8260
      3193 8259 3196 8256 3196 8253
TIME...MOT...LOC 1914Z 195DEG 23KT 3158 8282

LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KB
Local storm report, Apr 13, 3:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 PM EDT THU APR 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     FUNNEL CLOUD     3 SW WEST GREEN         31.58N 82.77W
04/13/2023                   COFFEE             GA   TRAINED SPOTTER

            FUNNEL CLOUD SPOTTED FOR ABOUT 3 MINUTES.
            UNKNOWN IF IT TOUCHED THE GROUND DUE TO
            TREES IN THE DISTANCE.

&&

KC
Special weather statement, Apr 13, 3:35 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
335 PM EDT Thu Apr 13 2023

FLZ024-425-132015-
Western Duval FL-Inland Nassau FL-
335 PM EDT Thu Apr 13 2023

...A strong thunderstorm will impact portions of central Nassau and
north central Duval Counties through 415 PM EDT...

At 335 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ratliff, or near Callahan, moving northeast at 15 mph.

HAZARD...Winds around 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Callahan, Ratliff and Nassau Village-Ratliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Florida.

&&

LAT...LON 3047 8182 3051 8190 3073 8179 3059 8165
TIME...MOT...LOC 1935Z 218DEG 14KT 3051 8183

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KB

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:52 AM EDTSpecial Weather StatementJAXCamden38 min
Apr 13, 9:05 AM EDTSevere Thunderstorm WarningJAXCamden40 min
Apr 13, 9:51 AM EDTSpecial Weather StatementJAXCamden24 min
Apr 13, 2:29 PM EDTSpecial Weather StatementJAXCoffee46 min
Apr 13, 2:37 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee38 min
Apr 13, 3:14 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis46 min
Apr 13, 3:22 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis38 min
Apr 13, 4:03 PM EDTSevere Thunderstorm WarningJAXJeff Davis27 min
Apr 13, 4:13 PM EDTSpecial Weather StatementJAXPierce47 min
Apr 13, 4:16 PM EDTTornado WarningJAXJeff Davis29 min
Apr 13, 4:31 PM EDTSpecial Weather StatementJAXJeff Davis44 min
Apr 13, 4:34 PM EDTSevere Thunderstorm WarningJAXPierce41 min
Apr 13, 4:39 PM EDTTornado WarningJAXAppling, Jeff Davis21 min
Apr 13, 4:59 PM EDTSpecial Weather StatementJAXAppling, Wayne61 min
Apr 13, 5:06 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne39 min
Apr 13, 5:10 PM EDTTornado WarningJAXAppling, Wayne35 min
Apr 13, 5:46 PM EDTSpecial Weather StatementJAXWayne44 min
Apr 13, 7:46 PM EDTSpecial Weather StatementJAXBrantley14 min
Apr 13, 7:59 PM EDTSpecial Weather StatementJAXPierce31 min

Nearby

Tornado Warnings in Georgia, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.